# SDR GR4D20191023008

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1159CS50001804
- Part serial: GA0850
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 11,899 hours, 4,406 cycles
- Component: Horizontal Stab
- Component part number: 1159CS50721801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HORIZONTAL STABILIZER TRAILING EDGE UNDERNEATH AND ON TOP/BOTTOM OF SKIN AT FASTENER HOLES AT THE FOLLOWING PANELS: 344AT, 344CT, 344ET, 344GT, 344JT, 344LT, 344NT, 344QT, 344ST, 344UT, 344WT, 334AT, 334CT, 334ET, 334GT, 334JT, 334LT, 334NT, 334QT, 334ST, 334UT, 334WT, 344BB, 344FB, 344KB, 344PB, 344TB, 344XB, 334BB, 334FB, 334KB, 334PB, 334TB, 334XB. ENGINEERING DISPOSITION REQUIRED TO CONTINUE IN SERVICE AFTER BLENDING / CORROSION REMOVAL.
